Advanced search
Start date

Qualitative and numerical analysis of epidemiological models of COVID-19 via differential equations with delay


This research project in Mathematics uses delayed functional differential equations for the study of epidemiological models, with an emphasis on recent work on modeling the COVID-19 pandemic. It is intended to investigate such models, in their original formulations and propose modifications throughout the research, in a mathematical perspective, when considering classical issues such as existence and uniqueness of solution, stability study, existence of periodic solution and asymptotic behavior, still little addressed in the published works. Additionally, through numerical-computational simulations of epidemiological dynamics considering populations and scenarios different from those already studied, it is expected to expand the knowledge of these dynamics, especially considering the Brazilian population. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MAGRINI, LUCIANO APARECIDO; BARONI, MARIANA PELISSARI MONTEIRO AGUIAR; GOULART, AMARI; GADOTTI, MARTA CILENE. Correlations between COVID-19 cases and temperature, air humidity, and social isolating rate with cross wavelet transform and wavelet coherence: Case study of New York and Sao Paulo cities. Chaos, v. 33, n. 8, p. 13-pg., . (21/12708-4)

Please report errors in scientific publications list by writing to: